# SDR DALA2015012900741

- Difficulty date: January 25, 2015
- Submitted: January 29, 2015
- Operation: Air carrier
- Aircraft: N971DL
- Make and model: Doug MD-88
- Aircraft serial: 53214
- Aircraft time: 62,201 hours, 45,832 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Damaged
- Location: Nr 5 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AND SCRATCHED ON AFT RIB BORE STA XOS 530.834 OF LT SLAT NR 5.  DAMAGES ON AFT RIB BORE XOS=530.834 WERE REWORKED.  BUSHINGS WERE FABRICATED AND INSTALLED IAW SRM 57-02, PAR 9.
